BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Erratum to: Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation

Participants in the publication
M. Arias (Author)
J. Campos (Author)
A. Robles-Pérez (Author)
L. Sanchez (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0944-2669

Volume
40
Number
1-2

Starting page
291
Last page
292

Document Identifiers
DOI - https://doi.org/10.1007/s00526-010-0368-5


Export

APA
M. Arias, J. Campos, A. Robles-Pérez, L. Sanchez, (2011). Erratum to: Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 40, 291-292. ISSN 0944-2669. eISSN .

IEEE
M. Arias, J. Campos, A. Robles-Pérez, L. Sanchez, "Erratum to: Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation" in CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 40, pp. 291-292, 2011. 10.1007/s00526-010-0368-5

BIBTEX
@article{22553, author = {M. Arias and J. Campos and A. Robles-Pérez and L. Sanchez}, title = {Erratum to: Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation}, journal = {CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS}, year = 2011, pages = {291-292}, volume = 40 }